# SDR AALA201505119010

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 43,557 hours, 25,011 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1870  EN-ROUTE, AFTER ROTATION, THE FLIGHT CREW HEARD A UN-NORMAL CLUNK.  THE GEAR HANDLE WAS PLACED UP.  THE GEAR INDICATORS SHOWED GREEN SOLID ALL 3 & FLASHING RED ON NOSE & RT MAIN GEAR.  ALSO, A GEAR UNSAFE ECAM MSG CAME ON.  THE CREW TRIED CYCLING THE GEAR, BUT WAS UNSUCCESSFUL.  THE FLIGHT DECLARED AN EMER, RETURNED & DID A FLYBY OF THE TOWER TO CONFIRM THAT THE GEAR WAS DOWN.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED NLG EXTENSION PROXIMITY SENSOR 25GA.  PERFORMED A GEAR SWING & FUNCTIONAL CHECKS WITH NO ABNORMAL INDICATIONS OR NOISE NOTED.
